# SDR SWIA200110010

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 4,116 hours, 4,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 891
- Condition: Discharged
- Location: Cabin
- Part time: 59 hours, 70 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED MIDDLE ELBP IAW 33-50-02.  OPS CHECK GOOD.
